Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On isometries of the Kobayashi and Carathéodory metrics

Tom 104 / 2012

Prachi Mahajan Annales Polonici Mathematici 104 (2012), 121-151 MSC: Primary 32F45; Secondary 32Q45. DOI: 10.4064/ap104-2-2

Streszczenie

This article considers $ C^1$-smooth isometries of the Kobayashi and Carathéodory metrics on domains in $ \mathbb{C}^n $ and the extent to which they behave like holomorphic mappings. First we provide an example which suggests that $ \mathbb{B}^n $ cannot be mapped isometrically onto a product domain. In addition, we prove several results on continuous extension of $ C^0$-isometries $ f : D_1 \rightarrow D_2 $ to the closures under purely local assumptions on the boundaries. As an application, we show that there is no $ C^0$-isometry between a strongly pseudoconvex domain in $ \mathbb{C}^2 $ and certain classes of weakly pseudoconvex finite type domains in $ \mathbb{C}^2 $.

Autorzy

  • Prachi MahajanDepartment of Mathematics
    Indian Institute of Science
    Bangalore 560 012, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek